PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1994 | 59 | 2 | 197-202
Tytuł artykułu

Remarks concerning Driver's equation

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We consider uniqueness for the initial value problem x' = 1 + f(x) - f(t), x(0) = 0. Several uniqueness criteria are given as well as an example of non-uniqueness.
Rocznik
Tom
59
Numer
2
Strony
197-202
Opis fizyczny
Daty
wydano
1994
otrzymano
1993-07-29
poprawiono
1994-02-07
Twórcy
autor
  • Mathematisches Institut I, Universität Karlsruhe, Englerstr. 2, Postfach 6380, D-76128 Karlsruhe 1, Germany
  • Mathematisches Institut I, Universität Karlsruhe, Englerstr. 2, Postfach 6380, D-76128 Karlsruhe 1, Germany
Bibliografia
  • [1] R. D. Driver, Advanced problem 5415, Amer. Math. Monthly 73 (1966), 783.
  • [2] R. D. Driver, D. W. Sasser and R. J. Thompson, Solutions of advanced problems, Amer. Math. Monthly 76 (1969), 948-949.
  • [3] Ch. Nowak, Eindeutigkeit und Nichteindeutigkeit bei gewöhnlichen Differentialgleichungen, Habilitationsschrift, Universität Klagenfurt, 1990.
  • [4] W. Walter, Gewöhnliche Differentialgleichungen, 4. Auflage, Springer, Berlin, 1990.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-apmv59z2p197bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.